# SDR R61A201807120776

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY MAINTENANCE VISIT.  MAINTENANCE FOUND CORROSION ON FWD WET AREA FWD OF LT SILL FROM FR 12 TO FR 16 AS MARKED. REMOVED CORROSION ON FWD WET AREA BY REMOVING AND INSTALLING NEW LT SILL FROM FR12 TO FR16. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
